# SDR NACA2023022600003

- Difficulty date: February 26, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 108,627 hours, 18,389 cycles
- Engine: Ge CF680C2B6
- Engine time: 8,938 hours, 2,803 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE UPPER AND LOWER IGNITORS WORN. REMOVED AND REPLACED RH LOWER AND UPPER IGNITORS REF AMM 74-21-00, OPS CHECK GOOD.
